Elastic wave propagation in fluid-saturated porous media. Part I. The existence and uniqueness theorems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 1, p. 113-128
@article{M2AN_1986__20_1_113_0,
     author = {Santos, Juan Enrique},
     title = {Elastic wave propagation in fluid-saturated porous media. Part I. The existence and uniqueness theorems},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {20},
     number = {1},
     year = {1986},
     pages = {113-128},
     zbl = {0616.76104},
     mrnumber = {844519},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1986__20_1_113_0}
}
Santos, Juan Enrique. Elastic wave propagation in fluid-saturated porous media. Part I. The existence and uniqueness theorems. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 1, pp. 113-128. http://www.numdam.org/item/M2AN_1986__20_1_113_0/

[1] M.A. Biot, General Theory of Three-Dimensional Consolidation, Journal of Applied Physics, Vol. 12 (1941), pp. 155-165. | JFM 67.0837.01

[2] M. A. Biot, Theory of Propagation of Elastic Waves in a Fluid-Saturated Porous Solid. I. Low-Frequency Range, Journal of the Acoustical Society of America, Vol. 28, Number 2 (1965), pp. 168-178. | MR 134056

[3] M. A. Biot and D. G. Willis, The Elastic Coefficient of the Theory of Consolidation, Journal of Applied Mechanics, Vol. 24, Trans. Asme, Vol. 79 (1957), pp. 594-601. | MR 92472

[4] G. Duvaut and J. L. Lions, Inequalities in Mechanics and Physics, Springer-Verlag, Berlin, 1976. | MR 521262 | Zbl 0331.35002

[5] I. Fatt, The Biot-Willis Elastic Coefficients for a Sandstone, Journal of Applied Mechanics, Vol. 26 (1959), pp. 296-297.

[6] G. Fichera, Existence Theorems in Elasticity-Boundary Value Problems of Elasticity with Unilateral Constrains, Encyclopedia of Physics, S. Flüge, Ed., Vol. VI a/2 : Mechanics of Solids II, C. Truesdell, Ed., Springer-Verlag, Berlin, 1972, pp. 347-424.

[7] V. Girault and P. A. Raviart, Finite Element Approximation of the Navier-Stokes Equations, Springer-Verlag, Berlin, 1981. | MR 548867 | Zbl 0441.65081

[8] J. L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod, Gauthier-Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[9] J. A. Nitsche, On Korn's Second Inequality, preprint, Institute für Angenwandte Mathematik, Albert Ludwig Universitat, Herman-Herder Str. 10, 7800, Freiburg i, Br., West Germany.